# SDR 2022F00452

- Difficulty date: November 9, 2022
- Submitted: November 11, 2022
- Operation: General aviation
- Filed by: N3 Engine Overhaul Services GmbH and Company KG, repair station N3OY718Y
- Engine: Rroyce RB211TRENT77
- Engine time: 37,902 hours, 5,992 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Switch
- Part number: 4501310000
- Condition: Wrong Part
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AN INCORRECT HYDRAULIC LOW PRESSURE WARNING SWITCH EIPC 29-11-17-01-400 WAS FOUND FITTED TO THE LPC CASE OF ENGINE.
